# SDR SWAA2024092741184

- Difficulty date: September 24, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 24,037 hours, 12,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON R1 DOOR NO WORKING.  REMOVED BATTERY PACK FOR THE R1 DOOR REF AMM 33-51-06.   INSTALLED BATTERY PACK FOR R1 DOOR PER AMM 33-51-06.
